Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 57, Pages 3037-3043
http://dx.doi.org/10.1155/S0161171204403615

Antieigenvalue inequalities in operator theory

Mathematics Department, Indiana University East, Richmond, IN 47374-1289, USA

Received 15 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Morteza Seddighin, “Antieigenvalue inequalities in operator theory,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 57, pp. 3037-3043, 2004. https://doi.org/10.1155/S0161171204403615.